Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 22, NWS Great Falls, MT

December 11, 2010

NWS Great Falls, MT issued this high wind warning at Dec 11, 2010, 2:28 PM MST. It took effect at Dec 12, 2010, 12:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2010, 2:28 PM MST (21:28 UTC)
In effect from
Dec 12, 2010, 12:00 PM MST
Expired
Dec 13, 2010, 3:28 AM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS75 KTFX 112128
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
228 PM MST SAT DEC 11 2010

MTZ009-010-044-048-120600-
/O.UPG.KTFX.HW.A.0012.101212T1900Z-101213T0700Z/
/O.NEW.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHOTEAU
228 PM MST SAT DEC 11 2010

...HIGH WIND WARNING IN EFFECT FROM NOON SUNDAY TO 8 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO 8 AM MST
MONDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS WARNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY
  MOUNTAIN FRONT AND THE CUT BANK AREA SUNDAY AFTERNOON THROUGH
  MONDAY MORNING.

* WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS
  UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN FRONT THERE
  IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 100 MPH.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR 
  PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART
  BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO
  MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET
  GRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
5 follow-up statements
242 
WWUS75 KTFX 120501
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 PM MST SAT DEC 11 2010

MTZ009-010-044-048-121315-
/O.CON.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHOTEAU
1001 PM MST SAT DEC 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM
MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 8 AM
MST MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY 
  MOUNTAIN FRONT AND THE CUT BANK AREA SUNDAY AFTERNOON 
  THROUGH MONDAY MORNING.

* WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH 
  GUSTSUP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN 
  FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 
  100 MPH. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR 
  PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART 
  BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK 
  TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO 
  SWEET GRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
704 
WWUS75 KTFX 121117
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
417 AM MST SUN DEC 12 2010

MTZ009-010-044-048-122200-
/O.CON.KTFX.HW.W.0022.101212T1900Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHOTEAU
417 AM MST SUN DEC 12 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 AM
MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 AM MST
MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY
  MOUNTAIN FRONT AND THE CUT BANK AREA THIS AFTERNOON THROUGH
  MONDAY MORNING.

* WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH 
  GUSTS UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN 
  FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 
  100 MPH. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR
  PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS.
  ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES BELOW ONE
  QUARTER OF A MILE AT TIMES THIS AFTERNOON.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART
  BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK TO
  MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO SWEET
  GRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
765 
WWUS75 KTFX 122110
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
210 PM MST SUN DEC 12 2010

MTZ009-010-044-048-130600-
/O.CON.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHOTEAU
210 PM MST SUN DEC 12 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY
  MOUNTAIN FRONT AND THE CUT BANK AREA LATE THIS AFTERNOON
  THROUGH MONDAY MORNING.

* WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH 
  GUSTS UP TO 75 MPH ARE EXPECTED. ALONG THE ROCKY MOUNTAIN 
  FRONT THERE IS A POTENTIAL FOR ISOLATED WIND GUSTS TO EXCEED 
  100 MPH. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR
  PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND GUSTS.
  ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES BELOW ONE
  QUARTER OF A MILE AT TIMES THROUGH MARIAS PASS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...AND HEART 
  BUTTE...ALONG WITH LOCATIONS ALONG HIGHWAY 2...FROM CUT BANK 
  TO MARIAS PASS...AND ALONG INTERSTATE 15...FROM SHELBY TO 
  SWEET GRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
721 
WWUS75 KTFX 130418
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
918 PM MST SUN DEC 12 2010

MTZ010-044-130530-
/O.CAN.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/
EASTERN GLACIER-TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...SHELBY
918 PM MST SUN DEC 12 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY WEST WINDS WILL CONTINUE THROUGH TONIGHT...HOWEVER WIND
GUSTS ARE EXPECTED TO REMAIN BELOW 50 MPH FOR EASTERN GLACIER AND
TOOLE COUNTIES. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. 

$$

MTZ009-048-131300-
/O.CON.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
918 PM MST SUN DEC 12 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE IMPACT THE
  ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS THROUGH MONDAY MORNING.

* WINDS: STRONG SUSTAINED WEST WINDS OF 35 TO 50 MPH...WITH GUSTS
  UP TO 75 MPH. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES OR 
  PULLING A TRAILER...SHOULD BE PREPARED FOR STRONG WIND 
  GUSTS. ADDITIONALLY BLOWING SNOW COULD REDUCE VISIBILITIES 
  BELOW ONE QUARTER OF A MILE AT TIMES THROUGH MARIAS PASS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
520 
WWUS75 KTFX 131028
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 AM MST MON DEC 13 2010

MTZ009-048-131130-
/O.CAN.KTFX.HW.W.0022.000000T0000Z-101213T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
328 AM MST MON DEC 13 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

STRONG WINDS HAVE DIMINISHED OVER THE ROCKY MOUNTAIN FRONT THIS
MORNING. THUS THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 10:45 AM MST, 3 hours 43 minutes earlier.

Area forecast discussion, Dec 11, 10:45 AM MST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST SAT DEC 11 2010

...UPDATE TO AVIATION...

.UPDATE...
NO SIGNIFICANT CHANGES TO THE FORECAST TODAY...QUIET PERIOD
IN STORE FOR MUCH OF THE AREA AHEAD OF THE NEXT SYSTEM. HAVE
INCREASED TEMPERATURES TODAY AND DROPPED CLOUD COVER AS BRIEF
RIDGING WILL ALLOW FOR FAIR WEATHER CONDITIONS ACROSS MUCH OF THE
AREA. MAJOR CONCERN AT THE MOMENT IS REFINING THE TIMING AND
IMPACTS OF THE NEXT SYSTEM AS IT BEGINS TO AFFECT THE AREA EARLY
SUNDAY MORNING.

&&

.AVIATION...
UPDATED 1745Z.
GENERALLY QUIET CONDITIONS EXPECTED THROUGH 00Z SUNDAY AS HIGH
PRESSURE BUILDS OVER THE REGION TODAY. HOWEVER...A SURFACE WARM
FRONT WILL MOVE INTO MONTANA WITH INCREASING HIGH AND MID LEVEL
CLOUDS EXPECTED BY 06Z. FROM 06Z THROUGH 18Z SUNDAY LOW AND MID
LEVEL CLOUDS AND AN INCREASING LIKELIHOOD OF LIGHT SNOW AND FREEZING
RAIN ARE EXPECTED FOR MVFR/IFR CONDITIONS. MPJ

&&

.PREV DISCUSSION...
/ISSUED 412 AM MST SAT DEC 11 2010/
TODAY THROUGH MONDAY...A FAIRLY QUIET WEATHER START TO THE DAY
TODAY...WILL BECOME MUCH MORE ACTIVE TONIGHT THROUGH SUNDAY NIGHT.
A FEW ISOLATED SNOW SHOWERS CAN BE EXPECTED OVER THE REGION
TODAY...BUT ANY NEW SNOW ACCUMULATIONS WILL GENERALLY BE LESS
THAN ONE HALF INCH. AFTERNOON TEMPERATURES WILL BE SEASONABLE FOR
MOST AREAS TODAY...WITH THE HAVRE AREA BEING A BIT BELOW NORMAL.
FOR TONIGHT...WARMER AIR WILL TRY TO MOVE INTO THE REGION...AS A
PACIFIC STORM SYSTEM MOVES INTO WESTERN MONTANA. EXPECT SNOW TO
DEVELOP AFTER MIDNIGHT OVER THE WESTERN PORTIONS OF THE
CWA...GRADUALLY SPREADING TOWARDS CENTRAL MONTANA BY 6 AM SUNDAY.
AS WARMER AIR MOVES INTO THE REGION ALOFT...THE SNOW WILL CHANGE
TO RAIN. THE MAJOR PROBLEM WILL BE COLDER AIR TRAPPED AT LOWER
ELEVATIONS...AND SLOW WARMING OF PAVEMENT TEMPERATURES. THUS
PRECIPITATION COULD FREEZE ON ROADWAYS FOR SEVERAL HOURS AFTER
TEMPERATURES WARM ABOVE FREEZING. THUS A WINTER WEATHER ADVISORY
HAS BEEN ISSUED FOR THE PRECIPITATION MIX OVER A PORTION OF THE
REGION. HOWEVER...A PROLONGED PERIOD OF FREEZING RAIN IS POSSIBLE
IN THE HAVRE AND LEWISTOWN AREAS...THUS A WINTER STORM WATCH FOR
SIGNIFICANT ICE ACCUMULATION HAS BEEN ISSUED.
ADDITIONALLY...STRONG WINDS ARE ALSO POSSIBLE OVER THE ROCKY
MOUNTAIN FRONT AND CUT BANK AREA ON SUNDAY...WITH MID LEVEL WINDS
PROGGED NEAR 100 MPH. THIS COULD BE A FAIRLY STRONG WIND EVENT
SHOULD SOME OF THE STRONGER WINDS MIX DOWN. FOR MONDAY...EXPECT A
BIT QUIETER WEATHER PATTERN OVER THE REGION...WITH JUST A FEW
SHOWERS AND MILD TEMPERATURES CONTINUING. BRUSDA

MONDAY NIGHT THROUGH SATURDAY...THE REGION WILL BE UNDER THE
INFLUENCE OF HIGH PRESSURE ALOFT MONDAY NIGHT HOWEVER SEVERAL
DISTURBANCES MOVING THROUGH THE FLOW ALOFT WILL KEEP THE AIRMASS
UNSETTLED. THE BEST CHANCE OF ACCUMULATING PRECIP WILL BE OVER THE
ROCKIES AND SOUTHWEST MONTANA. A LOW PRESSURE TROF WILL MOVE OVER
THE WEST COAST BY TUESDAY MORNING AND HIGH PRESSURE ALOFT WILL BEGIN
TO WEAKEN. MOISTURE WILL INCREASE OVER OF THE AREA...THE CHANCE OF
PRECIP WILL INCREASE BUT STILL REMAIN MAINLY OVER THE ROCKIES AND
SOUTHWEST MONTANA. A SHORTWAVE WILL MOVE OVER THE ROCKIES BY TUESDAY
AFTERNOON. THIS WILL CAUSE LOW PRESSURE AT THE SURFACE TO DEEPEN
OVER ALBERTA AND A STRONG SURFACE PRESSURE GRADIENT WILL DEVELOP
ACROSS THE ROCKIES AND ADJACENT PLAINS. STRONG SURFACE WINDS WILL
CONTINUE THROUGH TUESDAY NIGHT. THE AIRMASS WILL REMAIN UNSETTLED
DESPITE WEAK HIGH PRESSURE ALOFT BUT A NORTHERN LOW PRESSURE SYSTEM
WILL BRING COLD AIR FROM CANADA INTO ACROSS THE BORDER THURSDAY. THE
NORTHEASTERN ZONES WILL BE THE MOST AFFECTED BY THIS SYSTEM. A HIGH
PRESSURE RIDGE WILL BE IN PLACE OVER THE ROCKIES THURSDAY NIGHT.
AREAS WEST OF THE DIVIDE WILL SEE AN INCREASE IN MOISTURE WHICH WILL
MOVE OVER THE WESTERN MOUNTAINS AND THE SOUTHWEST ZONES LATE FRIDAY
AND SPREAD EAST FRIDAY. THE AIRMASS WILL DRY AGAIN ON SATURDAY AS
HIGH PRESSURE BUILDS ALOFT. TEMPERATURES WILL BEGIN THE PERIOD ABOVE
NORMALS BUT TREND DOWNWARDS BY WEDNESDAY AS THE LOW PRESSURE TROF
APPROACHES FROM THE WEST. TEMPS WILL BE BELOW NORMALS THURSDAY AND
REMAIN COOL THROUGH SATURDAY. ZELZER

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  31  20  39  35 /  10  20  80  20
CTB  27  15  35  30 /  10  10  80  20
HLN  28  19  37  28 /  20  50  80  20
BZN  27  18  36  29 /  20  40  80  20
WEY  24  20  31  26 /  30  80  90  30
DLN  28  22  38  28 /  20 100  80  10
HVR  14  -3  27  22 /  20  10  80  70
LWT  28  16  37  33 /  20  10  70  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
BLAINE...CHOUTEAU...FERGUS...HILL...LIBERTY.

WINTER WEATHER ADVISORY FROM 9 AM TO 5 PM MST SUNDAY CASCADE...
EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...JUDITH
BASIN...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

WINTER WEATHER ADVISORY FROM 6 AM TO 3 PM MST SUNDAY
BROADWATER...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON.

HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

&&

SHORT TERM...SUK
LONG TERM...ZELZER
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 11, 5:18 AM MST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
518 AM MST SAT DEC 11 2010

MTZ012-014-046-049-050-052>054-121200-
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-EASTERN PONDERA-
EASTERN TETON-JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-
518 AM MST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN REMAINS IN
EFFECT FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-044-048-121200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
SOUTHERN ROCKY MOUNTAIN FRONT-
518 AM MST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING RAIN REMAINS IN
EFFECT FOR SUNDAY.

A HIGH WIND WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON THROUGH
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-013-045-047-051-121200-
HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS-
518 AM MST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH FOR SIGNIFICANT ICE ACCUMULATIONS REMAINS IN
EFFECT FOR SUNDAY AFTERNOON AND SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-121200-
BEAVERHEAD-MADISON-GALLATIN-
518 AM MST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT SNOW WILL DEVELOP OVER THE SOUTHERN PORTIONS OF SOUTHWEST
MONTANA EARLY ON SUNDAY. THE SNOW COULD CHANGE TO A SHORT PERIOD
OF FREEZING RAIN ON SUNDAY MORNING...BEFORE WARMER AIR MOVES INTO
THE REGION ON SUNDAY AFTERNOON. WE WILL CONTINUE TO MONITOR THE
SITUATION CLOSELY FOR POSSIBLE WINTER WEATHER HIGHLIGHTS IN THIS
REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 11, 10:58 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1058 AM MST SAT DEC 11 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             1 NW HARLEM             48.54N 108.80W
12/10/2010  E6.0 INCH        BLAINE             MT   CO-OP OBSERVER

            BLOWING SNOW MADE MEASURING DIFFICULT

&&

SUK
Local storm report, Dec 11, 10:59 AM MST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1059 AM MST SAT DEC 11 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             5 S LLOYD               48.21N 109.36W
12/10/2010  E6.0 INCH        BLAINE             MT   TRAINED SPOTTER

&&

SUK
Local storm report, Dec 11, 12:13 PM MST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1213 PM MST SAT DEC 11 2010

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY SNOW       FORT BENTON             47.83N 110.66W
12/11/2010  M8.1 INCH        CHOUTEAU           MT   CO-OP OBSERVER

            OBSERVER REPORTS 8.1 INCHES SNOW IN LAST 24 HOURS.
            REPORTED HEAVY SNOW FOR MUCH OF THE DAY ON FRIDAY.

&&

MPJ

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 4:24 AM MSTHigh Wind WatchTFX10 hr
Dec 11, 4:58 AM MSTWinter Storm WatchTFX23 hr
Dec 11, 4:58 AM MSTWinter Weather AdvisoryTFX34 hr

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.